# SDR 3EJA2024060500003

- Difficulty date: May 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N932JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800135
- Aircraft time: 7,083 hours, 3,962 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: RE100CS
- Part serial: P273
- Condition: Smoke
- Location: Zone 100
- Part time: 5,396 hours, 5,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OF AT FL450 WE NOTICED SMOKE STARTED TO FILL THE CABIN, RAN CHECKLIST AND SMOKE CONTINUED. SMOKE DISAPPEARED AFTER ABOUT 10 MINUTES OF DESCENDING.    R/R WATER SEPARATOR. APU BEING REMOVED FOR REPAIR
